# SDR ASAA2017090921855

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 5,480 hours, 1,855 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 510901601
- Part serial: 5109016002464
- Condition: Faulted
- Location: Cabin Temp
- Part time: 5,486 hours, 1,857 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL AMBER CONTROL CABIN AND FWD CABIN ZONE TEMP AND RIGHT PACK AMBER LIGHT ILLUMINATED.  ALL THREE AMBER LIGHTS EXTINGUISHED DURING MASTER CAUTION SYSTEM RESET.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 PACK/ZONE TEMP CONTROLLER. OPS CHECKED GOOD IAW AMM 21-61-20.
